# SDR DXTA2023053087310

- Difficulty date: May 28, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N458QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500708
- Aircraft time: 310 hours, 231 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 307291301
- Part serial: PCEDG1186
- Condition: Bird Ingestion
- Location: Right
- Part time: 310 hours, 231 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION LESS THAT 20 AGL, RT ENG INGESTED A LARGE BIRD,  CLIMBED TO BURN FUEL, RAN CHECKLISTS & BRIEFED THE RETURN TO LANDING PLAN. THROUGHOUT THE FLIGHT, THE RIGHT ENGINE PRODUCED POWER AND ITS PARAMETERS WERE QUITE CLOSE TO THE LEFT ENGINE: N1 WAS EQUAL; N2 WITHIN 2%; OIL PRESSURE NORMAL; ITT NORMAL; FUEL FLOW APPROX 200PPH LESS (970PPH VS 770 AT 6000MSL, GEAR DOWN, 180KIAS). CREW LANDED NORMALLY WITH BOTH ENGINES RUNNING, AND SHUT DOWN BOTH ENGINES AT THE FBO. ON POST FLIGHT INSPECTION, CREW NOTED SEVERAL FAN BLADES BENT, AND BLOOD/GUTS COATING THE INSIDE OF THE ENGINE NACELLE AS WELL AS SPATTERED ON THE FUSELAGE AND VERTICAL STABILIZER. NO OTHER DAMAGE WAS SEEN ON THE WING OR LANDING GEAR. OIL LEVEL WAS NORMAL.   INSPECTED & NOTED,  3 BLADES BENT, NOTED HEAVY ABRADABLE LINER LOSS, PL SENSOR HAS BIRD REMAINS. OUTER CASE: FAN EXIT VANE RETAINING CLIP GROMMETS BLOWN OUT WITH BIRD REMAINS. BYPASS: HEAVY BIRD REMAINS WITHIN THE BYPASS AND DURING INSPECTION FOUND BIRD DEBRIS ON THE BLEED VALVE. COMPRESSOR SECTION: BOOSTER HAS EVIDENCE OF FOD ENTRY AND 1ST/ 2ND STAGE COMPRESSOR HAS EVIDENCE OF BIRD REMAINS. DIFFUSER SECTION: EVIDENCE OF BIRD REMAINS WITHIN MULTIPLE DIFFUSER TUBES AND EVIDENCE OF WHAT APPEARS TO BE BIRD REMAINS WITHIN THE DIFFUSER SECTION. SUBMITTED ALL FINDINGS TO PWC AND HAS RECOMMENDED AN ENGINE REPLACEMENT. COMPLETED TEARDOWN AND REMOVAL OF THE UNSERVICEABLE RH ENGINE (P/N: 3072913-01 S/N: PCE-DG1186). COMPLETED THE BUILD UP AND INSTALLATION OF THE REPAIRED SERVICEABLE RIGHT ENGINE (P/N: 3072913-01, PCE-CG0545). PERFOMED ENGINE OPERATION AND COMPLETED ENGINE OIL SERVCING. ACCOMPLISHED  ENGINE IDLE RUNS WITH SATISFACTORY RESULT, NO LEAKS NOTED. PERFORMED ALL REQUIRED FOLLOW ON CHECKS REQUIRED, ADJUSTING THE MOP SETTING AS REQUIRED, WITH SATISFACTORY RESULTS. ALL ENGINE PARAMETERS WITH IN EMM LIMITS. MAINTENANCE ACCOMPLISHED IAW PHENOM 300 AMM 71-00-00/400, PHENOM 300 EMM CH. 71-00-00-760-804, AND 05-50-00-210-805. ACCOMPLISHED THE INSPECTION AND DEANING OF THE RH ENGINE (PCE-DG0545) WITH NO DEFECTS NOTED IAW PHENOM 300 AMM CH. 05-50-00-210-805,
